Re: ACDF, 8 days post surgery, rapid heart beat
If it keeps happening maybe record the start time and end time along with your pulse per minute while it's happening and what you are doing at that time. It cant hurt to go to an ER to get checked if it doesn't improve.
And possibly call your pharmacist with a list of all the prescription and non prescription things you are taking. It can be surprising how two "safe" meds can alter the way they work when combined.
Eons ago I had a fast heart rate on occasion and even had to wear a cardiac holter device for a week (not fun). One day I saw on the news that the allergy drug hismanal was found to cause palpitations if taking in any more than 10 mg per day. I was on 20 mg since 10 had not worked. I immediately stopped taking it at all, called the doc, and they said the day I stopped the data from the monitor I was wearing went back to normal. Later the drug was taken off the market I believe.
Rt thumb fusion '13. R&L thumb arthroplasty '12 ; RT TKR & Bilat CTS' 11. Fusions: L5-S1('87), L4-S1('93), C5-C7('06), L3-S1('10), C4-C5('13). C5-C7 foraminotomy '08